# SDR ASOA200801348

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 OUTBOARD SIDE AT FS 484 INTERCOSTAL ANGLE CRACKED IN UPPER RADIUS.  REMOVED AND REPLACED LBL 27 OUTBOARD SIDE AT FS 484 INTERCOSTAL ANGLE IAW REO 601R-53-41-059.  SA EC/TC REQUIRED.  C/W ASA EC/TC REO 601R-53-41-059.  RII C/W 56300045.
